250-year jubilee of the Academy of Sciences of the USSR
Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 677-678
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{MZM_1974_15_5_a1,
title = {250-year jubilee of the {Academy} of {Sciences} of the {USSR}},
journal = {Matemati\v{c}eskie zametki},
pages = {677--678},
year = {1974},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a1/}
}
250-year jubilee of the Academy of Sciences of the USSR. Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 677-678. http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a1/